MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 06473245001
Medical Device Problem Codes High Test Results (2457); Device Ingredient or Reagent Problem (2910)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number is 74213801 with an expiration date of 30-apr-2025.The field service engineer (fse) inspected the functionality of the pressure gauge of the gear pump and performed a carry over needle assessment (cona) test; no issues were noted.He also checked the reagent pipetter flow path and replaced and adjusted the valves.Degasser and ultrasonic mixer (usm).He checked the cleaning and performed another cona test; the results were within specifications.He also checked the water for co2 and verified there was no bacterial contamination.He replaced and adjusted the reagent probes and verified the adjustment of the reagent probe outside the rinse.He performed another cona test and the result was within specifications.He checked for the horizontal and vertical movement of the reagent heads on the r1 drive rail; no issues were noted and the cona test was within specifications.He checked the reagent syringe; no issues were noted and the cona test was within specifications.The fse noted that the event was common to the customer's three c 702 modules and suspected that the increased concentration of co2 in the air in the laboratory may have caused the event.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable creatinine (creaj2) assay results from six patient samples tested on the cobas 8000 c702 module.The reporter was able to provide two patient samples with discrepant results.The patient samples were rerun on their other cobas 8000 c702 module.Sample (b)(6).The initial result from the module was 0.91 mg/dl.The repeat result from the other module was 0.63 mg/dl.Sample (b)(6).The initial result from the module was 0.92 mg/dl.The repeat result from the other module was 0.62 mg/dl.
 
Additional Manufacturer Narrative
The investigation reviewed the hardware performance check (hpc) results with indications for reagent carry-over.The cause of the event could not be determined. .
 
Additional Manufacturer Narrative
H6 - investigation findings code was updated.

Brand Name
COBAS 8000 C 702 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18807134
Report Number1823260-2024-00590
Device Sequence Number20656744
Product Code JJE
UDI-Device Identifier04015630930845
UDI-Public04015630930845
Combination Product (Y/N)Y
Initial Reporter CountryPL
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06473245001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by Manufacturer03/15/2024
05/29/2024
Initial Report FDA Received Date02/29/2024
Supplement Report FDA Received Date04/03/2024
06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown